Recherche et téléchargement d’archives de revues mathématiques numérisées

 
 
  Table des matières de ce fascicule | Article précédent | Article suivant
Maurer, H. A.; Salomaa, A.; Wood, D.
Synchronized EOL forms under uniform interpretation. RAIRO, Informatique théorique, 15 no. 4 (1981), p. 337-353
Texte intégral djvu | pdf | Analyses MR 670728 | Zbl 0507.68050

URL stable: http://www.numdam.org/item?id=ITA_1981__15_4_337_0

Bibliographie

1. J. ALBERT and H. A. MAURER, The Class of Context-free Languages is Not an EOL Family, Information Processing Letters. Vol. 6. No. 6, 1978, pp. 190-195.  MR 502280 |  Zbl 0368.68070
2. J. ALBERT, H. A. MAURER and Th. OTTMANN, On Sub-regular OL Forms, Fundamenta Informatica (1981), to appear.  MR 644882 |  Zbl 0467.68071
3. J. ALBERT, H. A. MAURER and G. ROZENBERG, Simple EOL Forms Under Uniform Interpretation Generating CF Languages, Fundamenta Informatica 3 (1 1980), pp. 141-156.  MR 591771
4. A. CREMERS and S. GINSBURG, Context-Free Grammar Forms, Journal of Computer and System Sciences. Vol. 11. 1975, pp. 86-116.  MR 375848 |  Zbl 0328.68071
5. K. CULIK II and H. A. MAURER, Propagating Chain-Free Normal Forms for EOL Systems, Information and Control. Vol. 36, 1978, pp. 309-319.  MR 468336 |  Zbl 0368.68071
6. K. CULIK II, H. A. MAURER and Th. OTTMANN, Two-Symbol Complete EOL Forms, Theoretical Computer Science. Vol. 6, 1978, pp. 69-92.  MR 464719 |  Zbl 0369.68046
7. J. HAGAUER, A Simple Variable-Free CF Grammar Generating a non Regular Language, Bulletin of the EATCS, Vol. 6, October 1978, pp. 28-33.
8. H. A. MAURER, A. SALOMAA and D. WOOD, EOL Forms, Acta Informatica, Vol. 8, 1977, pp. 75-96.  MR 445922 |  Zbl 0348.68046
9. H. A. MAURER, A. SALOMAA and D. WOOD, Uniform Interpretations of L forms, Information and Control, Vol. 36. 1978, pp. 157-173.  MR 468352 |  Zbl 0367.68053
10. H. A. MAURER, A. SALOMAA and D. WOOD, On Generators and Generative Capacity of EOL Forms, Acta Informatica, Vol. 13, 1980, pp. 257-268.  MR 557551 |  Zbl 0446.68061
11. V. K. VAISHNAVI and D. WOOD, An Approach to a Unified Theory of Grammar and L Forms, Information Sciences, Vol. 15, 1978, pp. 77-94.  MR 538675 |  Zbl 0436.68049
Copyright Cellule MathDoc 2014 | Crédit | Plan du site